Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Equivariant classifying spaces and fibrations

Author: Stefan Waner
Journal: Trans. Amer. Math. Soc. 258 (1980), 385-405
MSC: Primary 55P99; Secondary 55R05, 57S15
MathSciNet review: 558180
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit classifying spaces for equivariant fibrations are constructed using the geometric two-sided bar construction. The constructions are then extended to classify stable equivariant spherical fibrations and equivariant K-theory. The ambient groups is assumed compact Lie.

References [Enhancements On Off] (What's this?)

  • [Br1] G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 0413144 (54:1265)
  • [Di1] T. tom Dieck, Equivariant stable homotopy theory, Chicago Lecture Notes, 1975.
  • [Il1] S. Illman, Equivariant singular homology and cohomology, Mem. Amer. Math. Soc. no. 156, 1975. MR 0375286 (51:11482)
  • [La1] R. Lashof and M. Rothenberg, G smoothing theory, Proc. Sympos. Pure Math., vol. 32.1, Amer. Math. Soc., Providence, R. I., 1978, pp. 211-266. MR 520506 (80h:57030)
  • [Ma1] J. P. May, Homotopic foundations of algebraic topology, Mimeographed notes, University of Chicago (to appear).
  • [Ma2] -, Classifying spaces and fibrations, Mem. Amer. Math. Soc. no. 155, 1975. MR 0370579 (51:6806)
  • [Ma3] -, $ {E_\infty }$ spaces group completions and permutative categories, London Math. Soc. Lecture Note Series II, Cambridge Univ. Press, New York, 1974. MR 0339152 (49:3915)
  • [Ma4] -, Geometry of iterated loop spaces, Lecture Notes in Math., vol. 271, Springer-Verlag, Berlin and New York, 1972. MR 0420610 (54:8623b)
  • [Mo1] T. Matumoto, On G-CW complexes and a theorem of J. H. C. Whitehead, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971/72), 363-374. MR 0345103 (49:9842)
  • [MHW] J. P. May, H. Hauschild and S. Waner, Equivariant infinite loop spaces (in preparation).
  • [St1] J. D. Stasheff, A classification theorem for fiber spaces, Topology 2 (1963), 239-246. MR 0154286 (27:4235)
  • [Wa1] S. Waner, Cyclic group actions and the Adams conjecture (to appear).
  • [Wa2] -, Equivariant homotopy theory and Milnor's Theorem, Trans. Amer. Math. Soc. 258 (1980), 351-368. MR 558178 (82m:55016a)
  • [Wa3] -, Equivariant fibrations and transfer, Trans. Amer. Math. Soc. 258 (1980), 369-384. MR 558179 (82m:55016b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 55R05, 57S15

Retrieve articles in all journals with MSC: 55P99, 55R05, 57S15

Additional Information

Keywords: Closed subgroup, classifying space, classify, category of fibers, equivariant fibrations, stable equivariant fibrations, bar constructions
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society